# SDR CA010403010

- Difficulty date: February 19, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 80,983 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BACB10B131
- Condition: Broken
- Location: Rt Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, FLAPS SELECTED WITH INDICATION PROBLEM. AIRCRAFT RETURNED TO GATE. FURTHER INVESTIGATION FOUND RT FLAP CARRIAGE BEARINGS WAS BROKEN IN 2 PIECES AND A SECOND BEARING SPLIT. NEW PARTS INSTALLED AND FLAP RIGGING CARRIED OUT I.A.W. MM. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
